Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
corey514

Minocycline, Face skin discoloration!

Yeah so I have been on minocycline for just under a year (for the second time, was on it for more than a year in the past as well, about 2 years ago from today i had stopped). So anyway, came home from being out with this new girl I kinda like, look in the mirror, and among new pimples which minocycline seemed to stop working for (partly, still better than itw as without mino) there was a big chunk of my cheek that looked like a faint bruise. darker than the rest of my face, a circle covering about 1/3 of my right cheek. I hope this isn't from minocycline cause I heard that can take forever to go away.

So anyway, I'm not gonna take minocycline anymore, so I'll probably get a very bad breakout, but I was hoping to get some answers from someone on what they think this could be. Do you guys think its minocycline related?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×